Authors: | Stević, Stevo |
Title: | Solvable subclasses of a class of nonlinear second-order difference equations |
Journal: | Advances in Nonlinear Analysis |
Volume: | 5 |
Issue: | 2 |
First page: | 147 |
Last page: | 165 |
Issue Date: | 1-May-2016 |
Rank: | M21a |
ISSN: | 2191-9496 |
DOI: | 10.1515/anona-2015-0077 |
Abstract: | We present some solvable subclasses of the class of nonlinear second-order difference equations of the form (Equation Presented) where the parameters A, B, C, D, E, F, G and the initial values x-1, x0 are real numbers. This difference equation is a natural extension of the nonhomogeneous linear second-order difference equation with constant coefficients as well as of the bilinear difference equation with constant coefficients. |
Keywords: | closed form solution | nonlinear solvable difference equation | Second-order difference equation |
Publisher: | de Gruyter |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.